# SDR 97ZZZX293

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 4566M37B
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FLT 580 - PLEASE INSPECT TOP FORWARD CABIN PBE FOR SERVICEABILITY.  CORRECTIVE ACTION:  REMOVED AND REPLACED PBE TOP FORWARD CABIN.  S/N OFF E9445482.  S/N ON V8916022.
